MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC; STOPCOCK, I.V. SET
Catalog Number AC135
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 120" (305 cm) appx 15.8 ml, 15 drop admin set w/3 clave¿ clear, nanoclave¿ stopcock, 2 check valves, spin luer, 2 ext.It was stated in the report that the line seemed to prime fine but then flow stopped when it was connected to iv.It could have also been related to the lower backcheck valve not fully ¿popping¿ open.There was unknown patient involvement, unknown patient harm and unknown delay in therapy.
 
Additional Manufacturer Narrative
Received one used ac135 admin set for inspection.No defects or anomalies noted.No errant solvent observed on the check valves.The sample was primed by hanging from an icu medical provided iv bag.There were no restrictions in flow.The reported complaint was unable to be replicated or confirmed.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
120" (305 CM) APPX 15.8 ML, 15 DROP ADMIN SET W/3 CLAVE¿ CLEAR, NANOCLAVE¿ STOPC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22054922
Report Number9617594-2025-01057
Device Sequence Number15219401
Product Code FMG
UDI-Device Identifier00887709124417
UDI-Public(01)00887709124417(17)290901(10)14144071
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAC135
Device Lot Number14144071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/30/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer05/21/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED IV, UNK MFR
Patient SexUnknown